# SDR AALA20110912HNL01

- Difficulty date: September 11, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 79,854 hours, 12,778 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Altimeter
- Part number: C16221LA03
- Condition: Unreliable
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

HNL - CREW REPORTED STANDBY ATTITUDE INDICATOR INOPERATIVE.  EMERGENCY DECLARED FLIGHT RETURNED HNL LANDED WITHOUT INCIDENT.  REPLACED INTEGRATED STANDBY AIRSPEED ALTIMETER.  SYSTEM GROUND CHECK NORMAL OPERATION.
